BibTeX record journals/apal/Guichard84

download as .bib file

@article{DBLP:journals/apal/Guichard84,
  author    = {David R. Guichard},
  title     = {A note on r-maximal subspaces of V\({}_{\mbox{{\(\infty\)}}}\)},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {26},
  number    = {1},
  pages     = {1--9},
  year      = {1984},
  url       = {https://doi.org/10.1016/0168-0072(84)90037-X},
  doi       = {10.1016/0168-0072(84)90037-X},
  timestamp = {Fri, 21 Feb 2020 21:18:19 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Guichard84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics